Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society since 1900, Transactions of the American Mathematical Society is devoted to longer research articles in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.48 .

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

An integral representation of a normal functional on a von Neumann algebra
HTML articles powered by AMS MathViewer

by Herbert Halpern PDF
Trans. Amer. Math. Soc. 125 (1966), 32-46 Request permission
References
  • Jacques Dixmier, Les algèbres d’opérateurs dans l’espace hilbertien (Algèbres de von Neumann), Cahiers Scientifiques, Fasc. XXV, Gauthier-Villars, Paris, 1957 (French). MR 0094722
  • James Glimm, A Stone-Weierstrass theorem for $C^{\ast }$-algebras, Ann. of Math. (2) 72 (1960), 216–244. MR 116210, DOI 10.2307/1970133
  • —, Type I ${C^ \ast }$-algebras, Ann. of Math. 74 (1961), 572-612.
  • M. A. Naĭmark, Normed rings, Gosudarstv. Izdat. Tehn.-Teor. Lit., Moscow, 1956 (Russian). MR 0090786
  • Charles E. Rickart, General theory of Banach algebras, The University Series in Higher Mathematics, D. Van Nostrand Co., Inc., Princeton, N.J.-Toronto-London-New York, 1960. MR 0115101
  • J. Taylor, Tomita decomposition of rings of operators, Manuscript.
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.65
  • Retrieve articles in all journals with MSC: 46.65
Additional Information
  • © Copyright 1966 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 125 (1966), 32-46
  • MSC: Primary 46.65
  • DOI: https://doi.org/10.1090/S0002-9947-1966-0198266-3
  • MathSciNet review: 0198266